# SDR UALA2009101503239

- Difficulty date: October 15, 2009
- Submitted: October 16, 2009
- Operation: Air carrier
- Aircraft: N474UA
- Make and model: Airbus A320-232
- Aircraft serial: 1475
- Aircraft time: 27,709 hours, 12,188 cycles
- Engine: Iae V2527A5
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: BR963165
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT TEST MESSAGE *ESPU INT LOAD FWD L*.  ACCOMPLISHED TROUBLESHOOTING AND FOUND LOOSE CONNECTOR AT LEFT OVERWING BATTERY CHARGER.  RE-SECURED AND OPS TEST NORMAL.
